# SDR USAA990609

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1463
- Part time: 48,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK CANTED WEB AT STATION 1463 STRINGER 18R.  CUTOUT DAMAGE AND INSTALLED DOUBLER PER TR 53-10-25.  (M)
